# SDR DALA2018042802672

- Difficulty date: April 17, 2018
- Submitted: April 20, 2018
- Operation: Air carrier
- Aircraft: N391DA
- Make and model: Boeing 737832
- Aircraft serial: 30560
- Aircraft time: 58,648 hours, 22,835 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Web
- Condition: Worn
- Location: Door Frame
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND WEAR ON SHIELD BETWEEN BS 787 AND 795,  STRINGERS 21R TO 25R AT THE CARGO DOOR FWD FRAME.  MAINTENANCE REPLACED THE WEB IAW SRM 51-40-02.
